Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Sudden attacks of dizziness, nausea, headache. Taking zyrtec, benedryl. History of PDD-NOS, ADD, asthma. Treatment?

My 12 year old son has started experiencing dizziness , nausea, severe headache, and blurry vision . This just started yesterday. Last night he got so dizzy he fell down. These seem to occur as attacks and will get better after 10-15 min. but the headache lingers. He has PDD-NOS , asthma, Tourette s, ADD. Years ago he had a history of petit mal seizures that has gone away. No other significant history. Current meds zyrtec and benadryl . What could be causing this?
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
YOUR ALLERGIES INCREASED AND THERE IS ADDITIONAL SINUSITIS WHICH CAUSE THESE SYMPTOMPS YOU WRTE
ACTUALLY THINKOF MILK THEORY
CHILD NEEDS BREST MILK FOR 2 YEARS AND AFTR THAT NO MILK
AS WE ADD MILK AND DIARY CHILD STARTS HAVING MANY DISEASES WHICH INCREASES WHEN AGE GROW AND IT PERSISTS FOR YEARS EFFECTING DIFFERENT ORGNS
MILK IS ANIMAL PROTEINS AND ANIMAL PROTEINS ARE NOT COMPETIBLE WITH HUMAN PROTEINS
SO IF YOU WANT TO REVERSE WITHDRAW MILK AND DIARY PROTEINS FROM DIET
CHILD WILL RECOVER

TILLYU CAN USE YPATOMATIC RX
Answered: Sat, 1 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor